# SDR WRXR20241103001

- Difficulty date: November 3, 2024
- Submitted: November 3, 2024
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 28,922 hours, 22,398 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: CC67032134
- Condition: Damaged
- Location: Zone 800
- Part time: 28,922 hours, 22,398 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERM REPAIR BEFORE 29,283.37 FH - LH NLG SURROUND DOUBLER. REMOVED AND REPLACED DOUBLER IAW BOMBARDIER DRAWING CC670-32010 REV F, SECTION III - PERMANENT REPAIR OF OLIVER WYMAN EA 22-C7-53-1311 REV. A.
